ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dispersion in Unilateral Finlines on Anisotropic Substrates

Shalaby, Abdel-Aziz and Kumar, A (1987) Dispersion in Unilateral Finlines on Anisotropic Substrates. In: IEEE Transactions on Microwave Theory and Techniques, 35 (4). pp. 448-450.

[img] PDF
7.pdf - Published Version
Restricted to Registered users only

Download (286Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Abstract

The dispersion characteristics of the dominant and higher order modes in unilateral firdines on uniaxially anisotropic substrates have been obtained. The solution has been obtained by applying the equivalent transmission-line concept in the spectral domain and by using Galerkhr’s method. Numericaf results for the propagation constant as a function of the slot-width ratio and freqnency are presented.

Item Type: Journal Article
Additional Information: Copyright 1987 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 15 Jul 2009 05:38
Last Modified: 29 Feb 2012 04:41
URI: http://eprints.iisc.ernet.in/id/eprint/21514

Actions (login required)

View Item View Item